# SDR ASAA0280622

- Difficulty date: December 4, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - DURING PREFLIGHT CHECK, L2 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD.  (M)
